Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
434life

Help Me ! Used Skin Doctors Gamma Hydroxy Cream

Recommended Posts

Hi all, I am a long time acne sufferer and recently I stopped getting spots/breakouts so I thought it is time to tackle the red marks.

I used the skin doctor's gamma hydroxy cream on the 17th August, and this morning (18th) I woke up to find my skin fairly red. It does not sting at all currently, nor did it sting when applying.

I am wondering whether it is a burn on the skin, or just the cream's procedure. I have attached a picture.

Please advice on how i can go about removing these red marks - they are flat and feel like normal skin just discoloured. .I am fairly sure this is post acne discolouration or post inflammatory hyperpigmentation.

Thanks all.

Edited by 434life

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×